MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE TR; BEDSIDE MONITOR

NIHON KOHDEN CORPORATION LIFE SCOPE TR; BEDSIDE MONITOR
Model Number MU-631RA
Medical Device Problem Codes Delayed Alarm (1011); Device Alarm System (1012); Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that the alarms are not sounding when expected, and the screen has a banner reading: "alarm suspended." this happens after suspending an alarm.It takes 30 seconds longer than the set time to resume monitoring and alarming.They also felt that if a patient's heart rate reached 190, it should not just alarm for warning.Tech support stated that it is possible with extended arrhythmia settings to alarm differently.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: the following field(s) contains no information (ni), as attempts to obtain information were made, but not provided.D10 concomitant medical device attempt #1 (b)(6) 2025 emailed customer via microsoft outlook for all items under the no information section.The customer responded back, but they did not provide the additional device information as requested.
 
Event or Problem Description
The customer reported that the alarms are not sounding when expected, and the screen has a banner reading: "alarm suspended." this happens after suspending an alarm.It takes 30 seconds longer than the set time to resume monitoring and alarming.They also felt that if a patient's heart rate reached 190, it should not just alarm for warning.Tech support stated that it is possible with extended arrhythmia settings to alarm differently.No patient harm was reported.
 
Additional Manufacturer Narrative
The customer reported that the alarms are not sounding when expected, and the screen has a banner reading: "alarm suspended." this happens after suspending an alarm.It takes 30 seconds longer than the set time to resume monitoring and alarming.They also felt that if a patient's heart rate reached 190, it should not just alarm for warning.Tech support stated that it is possible with extended arrhythmia settings to alarm differently.No patient harm was reported.Investigation conclusion: review of the complaint device's serial number found that the software version was over 10 years old.Further troubleshooting was not available.The complaint device would not be returned to nk.The complaint could not be confirmed.Root cause could not be determined.Additional device information: the following field(s) contains no information (ni), as attempts to obtain information were made, but not provided.D10 concomitant medical device.Attempt #1 09/09/2025 emailed customer via microsoft outlook for all items under the no information section.The customer responded back, but they did not provide the additional device information as requested.Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type? h6 event problem and evaluation codes.H11 additional manufacturer narrative.
 
Event or Problem Description

Brand Name
LIFE SCOPE TR
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key23022798
Report Number8030229-2025-05467
Device Sequence Number9455164
Product Code MHX
UDI-Device Identifier04931921103517
UDI-Public(01)04931921103517
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K080342
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMU-631RA
Device Catalogue NumberMU-631RA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2025
Supplement Date Received by Manufacturer11/12/2025
Initial Report FDA Received Date09/10/2025
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown